Bibliographic Database

Found 5 results
Filters: Author is Chandrasekhar, R  [Clear All Filters]
2016
Nagesh, HM., R. Chandrasekhar, and MC. Mahesh Kumar, "Directed Pathos Block Line Cut-Vertex Digraph of an Arborescence", Mathematical Combinatorics, vol. 4, pp. 144-152, 2016.
Nagesh, HM., and R. Chandrasekhar, "On Directed Pathos Line Digraph of an Arborescence", International Journal of Computational and Applied Mathematics, vol. 11, issue 1, pp. 41-48, 2016.
2014
Nagesh, HM., and R. Chandrasekhar, "Characterization of pathos adjacency blict graph of a tree", Mathematical Combinatorics, vol. 1, pp. 61-66, 2014.
Nagesh, HM., and R. Chandrasekhar, "On Pathos Adjacency Cut Vertex Jump Graph of a Tree", International Journal of Mathematical Combinatorics, vol. 2, pp. 89-95, 2014.